Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cymbalta

If you are on it, do you suggest taking it in the morning or at night? Any side effects that you have noticed?

Answer Question
 
purpleducky

Asked by purpleducky at 4:27 PM on Jul. 30, 2010 in Health

Level 21 (11,829 Credits)
Answers (2)
  • I am on it and take in the morning because its easier for me to remember. I have had the least side effects with this than any other med I have ever been on and in the past 15 years, I've been on over 30 due to a chemical imbalance. I hope it works for you like it has worked for me - GL
    maxsmom11807

    Answer by maxsmom11807 at 4:31 PM on Jul. 30, 2010

  • I was on it a few months ago, I would take it in the morning and honestly it made my migraines start back up so my doctor took me off of it! Good luck!
    MomTo2Boys2526

    Answer by MomTo2Boys2526 at 11:31 PM on Jul. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN